IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Minimal hermitian matrices with fixed entries outside the diagonal
Autor/es:
ESTEBAN ANDRUCHOW, LUIS MATA-LORENZO, ALBERTO MENDOZA, LÁZARO RECHT, ALEJANDRO VARELA
Revista:
REVISTA DE LA UNIóN MATEMáTICA ARGENTINA
Referencias:
Año: 2008 vol. 49 p. 17 - 17
ISSN:
0041-6932
Resumen:
We survey some results concerning the problem of finding the complex hermitian matrix or matrices of least supremum norm with variable diagonal. Some qualitative general results are given and more specific descriptions are shown for the 3 × 3 case. We also comment some results and examples concerning this approximation problem.